Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 59, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 1, 2011, 2:58 AM EDT for Baker County, Suwannee County, Florida. It took effect at Nov 1, 2011, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 2:58 AM EDT (06:58 UTC)
- In effect from
- Nov 1, 2011, 12:00 PM EDT
- Expired
- Nov 1, 2011, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797 WWUS82 KJAX 010658 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 AM EDT TUE NOV 1 2011 FLZ020>023-012200- /O.NEW.KJAX.FW.W.0059.111101T1600Z-111101T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 258 AM EDT TUE NOV 1 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR HAMILTON... SUWANNEE...COLUMBIA...BAKER... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022 AND 023. * WIND...SUSTAINED NORTHEAST WINDS WILL BE 15 TO 20 MPH. * HUMIDITY...RELATIVE HUMIDITY WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/JAX
1 follow-up statement
369 WWUS82 KJAX 012213 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 613 PM EDT TUE NOV 1 2011 FLZ020>023-012315- /O.EXP.KJAX.FW.W.0059.000000T0000Z-111101T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 613 PM EDT TUE NOV 1 2011 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR HAMILTON...SUWANNEE...COLUMBIA AND BAKER COUNTIES... RELATIVE HUMIDITIES HAVE RISEN BACK ABOVE CRITICAL LEVELS AND WINDS HAVE DECREASED BELOW WARNING CRITERIA. $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 31, 9:27 PM EDT, 5 hours 31 minutes earlier.
Area forecast discussion, Oct 31, 9:27 PM EDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
927 PM EDT MON OCT 31 2011
.UPDATE...
SATELLITE IMAGERY SHOWS THE MID/UPPER TROUGH HAS PUSHED EAST OF
THE FORECAST AREA. IN FACT THE WATER VAPOR LOOP SHOWS STRONG
SUBSIDENCE ALOFT OVER MOST OF FL PENINSULA. THIS IS SUPPORTED BY
THE KJAX 00Z SOUNDING WHICH IS VERY DRY ABOVE 800 MB AND ONLY HAS
0.76 INCHES PWAT OVERALL. A SURFACE LOW IS SPINNING NORTH OF GRAND
BAHAMA ISLAND PRODUCING A NORTHEASTERLY FLOW OVER THE LOWEST LEVEL
OF ATMOSPHERE. SATELLITE ALSO SHOWS A BAND OF LOW CLOUDS WITH
SHOWERS ROTATING AROUND THE LOW. BY NOW THE SHOWERS ARE IN OUR
SOUTHERN COASTAL WATERS ONLY AND HAVE MOVED SOUTH OF FLAGLER
COUNTY. EXPECT AS THE SURFACE LOW AND SHORTWAVE TROUGH CONT MOVING
EAST TONIGHT...THE CLOUDS AND RAIN WILL PULL FARTHER OFFSHORE.
NORTHERLY FLOW AND CLEARING SKIES WILL ALLOW TEMPS TO DIP INTO THE
40S TONIGHT ACROSS THE INTERIOR. SE PORTION FROM OCALA TO MAYPORT
WILL BE IN THE 50S. A NLY SURGE OVER THE WATERS IN WAKE OF LOW
PRESSURE WILL KEEP WINDS AROUND 10 MPH ALONG THE COAST OVERNIGHT.
&&
.AVIATION...PREVAILING VFR.
&&
.MARINE...THE GRADIENT BETWEEN THE LOW OFFSHORE AND HIGH PRESSURE
BUILDING THE THE NORTH WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS
FOR ALL LEGS INTO TUESDAY. WINDS WILL GRADUALLY DECREASE WED BUT
SEAS WILL REMAIN ELEVATED DUE TO PERSIST ONSHORE FLOW AND BUILDING
SWELLS MIDWEEK. SCA CONDITIONS DUE TO SEAS ARE EXPECTED FOR OFFSHORE
LEGS THROUGH NEXT WEEKEND.
RIP CURRENTS: LET THE CFW EXPIRE THIS EVE FOR THE HIGH RISK. WILL
MOST LIKELY HAVE AN ELEVATED RISK THE REST OF THE WEEK DUE TO
ELEVATED SEAS AND ONSHORE FLOW.
&&
.FIRE WX...A FIRE DANGER STATEMENT WILL MOST LIKELY BE NEEDED FOR
THE SUWANNEE RIVER VALLEY OF INLAND NORTH FLORIDA DUE TO LOW RHS AND
BREEZY NE WINDS ON TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 42 71 42 70 / 0 0 0 10
SSI 50 68 56 69 / 10 0 10 10
JAX 49 71 49 72 / 10 0 0 10
SGJ 56 71 57 72 / 10 0 0 10
GNV 49 73 47 76 / 10 0 0 10
OCF 51 76 49 78 / 10 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EST MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 PM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
MKT/PP/PKHazardous weather outlook, Oct 31, 8:03 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 803 PM EDT MON OCT 31 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-020015- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 803 PM EDT MON OCT 31 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 2:43 AM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 17 hr |
| Nov 1, 3:34 AM EDT | Rip Current Statement | JAX | Flagler, Nassau | 40 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.